# SDR DALA2015012700665

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 47,312 hours, 19,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK 3350-7413, EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY CHECK.  MAINTENANCE REPLACED FAILED BATTERY PACKS IAW 33-51. OPS CHECKED GOOD.
